Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

Post-injection pain

(1 Post)
ChilledChick2 Sun 05-Dec-10 19:06:44

A few of you may remember my thread about severe back pain. I've had the main injections in my lower back on Thursday just passed (which were extremely painful). Since having them, I was pretty pain free until Friday afternoon and then the excruciating back pain has returned with a vengence. This is more prominent now I have come off most of the original painkillers and been put on morphine patches. Unfortunately the morphine doesn't seem to be working at all and even if they are, they're not doing much.

Since Friday night, I've also developed a headache and felt like I've been shot in the lower back. I have been left, more or less constantly, in tears with the pain, but not sure whether it is normal to be in this much pain within a few days afterwards.

Can anyone shed some light on this one?

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: